Go to content
UR Home

Browse by Institutions of the University

Export as
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Creators | Item type | No Grouping
Jump to: 2021 | 2020 | 2019 | 2018 | 2017 | 2016 | 2015 | 2008 | 2007 | 2004 | 2003 | 2002
Number of items at this level: 96.


Ludewig, Matthias and Thiang, Guo Chuan (2021) Gaplessness of Landau Hamiltonians on Hyperbolic Half-planes via Coarse Geometry. Communications in Mathematical Physics.

Menzel, Julia (2021) Boundary Value Problems for Evolutions of Willmore Type. PhD, Universität Regensburg.

Stoffel, Martino (2021) Real-valued differential forms on non-archimedean abelian varieties with totally degenerate reduction. PhD, Universität Regensburg.

Raptis, George (2021) On transfer maps in the algebraic K-theory of spaces. Mathematische Zeitschrift 297 (1-2), pp. 729-745.


Elmanto, Elden, Hoyois, Marc , Khan, Adeel, Sosnilo, Vladimir and Yakerson, Maria (2020) Modules over algebraic cobordism. Forum of Mathematics, Pi. (In Press)

Caputi, Luigi (2020) Cyclic homology for bornological coarse spaces. Journal of Homotopy and Related Structures 15, pp. 463-493.

Weber, Patrick (2020) Wie gut bereitet der Stochastikunterricht auf Alltag, Studium und Berufsleben vor? Die Diskrepanz zwischen Schule und Realität an den Beispielen „natürliche Häufigkeiten“ und „Signifikanztests“. PhD, Universität Regensburg.

Ebenbeck, Matthias (2020) Cahn-Hilliard-Brinkman models for tumour growth: Modelling, analysis and optimal control. PhD, Universität Regensburg.

Binder, Karin , Krauss, Stefan and Wiesner, Patrick (2020) A new visualization for probabilistic situations containing two binary events: the frequency net. Frontiers in Psychology 11 (750), pp. 1-21.

Matioc, Bogdan‑Vasile , Escher, Joachim, Knopf, Patrik and Lienstromberg, Christina (2020) Stratified periodic water waves with singular density gradients. Annali di Matematica Pura ed Applicata 199, pp. 1923-1959.

Jell, Philipp (2020) Constructing smooth and fully faithful tropicalizations for Mumford curves. Selecta Mathematica 26, p. 28.

Elmanto, Elden, Hoyois, Marc , Khan, Adeel A., Sosnilo, Vladimir and Yakerson, Maria (2020) Framed transfers and motivic fundamental classes. Journal of Topology 13, pp. 460-500.

Baader, S., Banfield, I. and Lewark, Lukas (2020) Untwisting 3‐strand torus knots. Bulletin of the London Mathematical Society 52, pp. 429-436.

Matioc, Bogdan‑Vasile (2020) Well-Posedness and Stability Results for Some Periodic Muskat Problems. Journal of Mathematical Fluid Mechanics 22, p. 31.


Sprang, Johannes (2019) EISENSTEIN–KRONECKER SERIES VIA THE POINCARÉ BUNDLE. Forum of Mathematics, Sigma 7 (e34), pp. 1-59.

Nguyen, Hoang Kim, Raptis, George and Schrade, Christoph (2019) Adjoint functor theorems for ∞‐categories. Journal of the London Mathematical Society 101 (2), pp. 659-681. Fulltext not available.


Raptis, George and Salvatore, P. (2018) A Remark on Configuration Spaces of Two Points. Proceedings of the Edinburgh Mathematical Society 61, pp. 599-605.


Mahanta, Snigdhayan (2017) $$G $$ G -theory of $$\mathbb F_1$$ F 1 -algebras I: the equivariant Nishida problem. Journal of Homotopy and Related Structures 12 (4), pp. 901-930. Fulltext not available.

Zentner, Raphael (2017) A class of knots with simple SU(2)-representations. Selecta Mathematica 23 (3), pp. 2219-2242. Fulltext not available.

Tran, Minh-Hoang (2017) A formula for the S-class number of an algebraic torus. Journal of Number Theory 181, pp. 218-239. Fulltext not available.

Drago, Nicoló and Murro, Simone (2017) A new class of Fermionic Projectors: Møller operators and mass oscillation properties. Letters in Mathematical Physics 107 (12), pp. 2433-2451. Fulltext not available.

Kreisbeck, Carolin (2017) A note on $3$d-$1$d dimension reduction with differential constraints. Discrete & Continuous Dynamical Systems - S 10 (1), pp. 55-73. Fulltext not available.

Friedl, Stefan, Kitayama, Takahiro and Nagel, Matthias (2017) A note on the existence of essential tribranched surfaces. Topology and its Applications 225, pp. 75-82. Fulltext not available.

Müller, Olaf and Nowaczyk, Nikolai (2017) A universal spinor bundle and the Einstein–Dirac–Maxwell equation as a variational theory. Letters in Mathematical Physics 107 (5), pp. 933-961. Fulltext not available.

Kleimann, Jens , Röken, Christian and Fichtner, Horst (2017) An Improved Analytical Model of the Local Interstellar Magnetic Field: The Extension to Compressibility. The Astrophysical Journal 838 (1), p. 75. Fulltext not available.

Garcke, Harald and Fong Lam, Kei (2017) Analysis of a Cahn--Hilliard system with non-zero Dirichlet conditions modeling tumor growth with chemotaxis. Discrete & Continuous Dynamical Systems - A 37 (8), pp. 4277-4308. Fulltext not available.

Barthel, Tobias and Stapleton, Nathaniel (2017) Brown–Peterson cohomology from Morava -theory. Compositio Mathematica 153 (04), pp. 780-819.

Diana, Francesca and Nowak, Piotr (2017) Eilenberg swindles and higher large scale homology of products of trees. Groups, Geometry, and Dynamics 11 (1), pp. 371-392. Fulltext not available.

Diekert, Volker, Martin, Florent, Sénizergues, Géraud and Silva, Pedro V. (2017) Equations Over Free Inverse Monoids with Idempotent Variables. Theory of Computing Systems 61 (2), pp. 494-520. Fulltext not available.

Idelon-Riton, Guillaume (2017) Explicit formula and meromorphic extension of the resolvent for the massive Dirac operator in the Schwarzschild-anti-de Sitter spacetime. Journal of Mathematical Physics 58 (12), p. 121503. Fulltext not available.

Röken, Christian (2017) Kerr isolated horizons in Ashtekar and Ashtekar–Barbero connection variables. General Relativity and Gravitation 49 (9). Fulltext not available.

Schreiber, Urs and Waldorf, Konrad (2017) Local theory for 2-functors on path 2-groupoids. Journal of Homotopy and Related Structures 12 (3), pp. 617-658. Fulltext not available.

Land, Markus, Nikolaus, Thomas and Szumiło, Karol (2017) Localization of cofibration categories and groupoid C∗–algebras. Algebraic & Geometric Topology 17 (5), pp. 3007-3020. Fulltext not available.

Finster, Felix and Isidro, José M. (2017) Lp-spectrum of the Schrödinger operator with inverted harmonic oscillator potential. Journal of Mathematical Physics 58 (9), 092104. Fulltext not available.

Barnes, Gwendolyn E., Schenkel, Alexander and Szabo, Richard J. (2017) Mapping spaces and automorphism groups of toric noncommutative spaces. Letters in Mathematical Physics 107 (9), pp. 1591-1628. Fulltext not available.

Aschieri, Paolo , Bieliavsky, Pierre, Pagani, Chiara and Schenkel, Alexander (2017) Noncommutative Principal Bundles Through Twist Deformation. Communications in Mathematical Physics 352 (1), pp. 287-344. Fulltext not available.

Raptis, George (2017) ON SERRE MICROFIBRATIONS AND A LEMMA OF M. WEISS. Glasgow Mathematical Journal 59 (03), pp. 649-657.

Kunz, E. and Waldi, R. (2017) On the deviation and the type of certain local Cohen–Macaulay rings and numerical semigroups. Journal of Algebra 478, pp. 397-409. Fulltext not available.

Nguyen, Hoang Kim (2017) On the infinite loop space structure of the cobordism category. Algebraic & Geometric Topology 17 (2), pp. 1021-1040. Fulltext not available.

Wu, Yi-Tao (2017) On the p-adic local invariant cycle theorem. Mathematische Zeitschrift 285 (3-4), pp. 1125-1139. Fulltext not available.

Kerz, Moritz and Strunk, Florian (2017) On the vanishing of negative homotopy K -theory. Journal of Pure and Applied Algebra 221 (7), pp. 1641-1644. Fulltext not available.

Madani, Farid, Moroianu, Andrei and Pilca, Mihaela (2017) On toric locally conformally Kähler manifolds. Annals of Global Analysis and Geometry 51 (4), pp. 401-417. Fulltext not available.

Streil, Manuel (2017) Pinching the Sectional Curvature on Open Manifolds. The Journal of Geometric Analysis 27 (3), pp. 2224-2234. Fulltext not available.

Herberg, Martin, Meyries, Martin, Prüss, Jan and Wilke, Mathias (2017) Reaction–diffusion systems of Maxwell–Stefan type with reversible mass-action kinetics. Nonlinear Analysis 159, pp. 264-284. Fulltext not available.

Perucca, Antonella (2017) Reductions of one-dimensional tori. International Journal of Number Theory 13 (06), pp. 1473-1489. Fulltext not available.

Wittmann, Johannes (2017) Short time existence of the heat flow for Dirac-harmonic maps on closed manifolds. Calculus of Variations and Partial Differential Equations 56 (6). Fulltext not available.

Elliott, Charles M., Fritz, Hans and Hobbs, Graham (2017) Small deformations of Helfrich energy minimising surfaces with applications to biomembranes. Mathematical Models and Methods in Applied Sciences 27 (08), pp. 1547-1586. Fulltext not available.

Herrmann, Gerrit (2017) The $$L^2$$ L 2 -Alexander torsion for Seifert fiber spaces. Archiv der Mathematik 109 (3), pp. 273-283. Fulltext not available.

Barthel, Tobias and Stapleton, Nathaniel (2017) The character of the total power operation. Geometry & Topology 21 (1), pp. 385-440. Fulltext not available.

Dappiaggi, Claudio, Gimperlein, Heiko, Murro, Simone and Schenkel, Alexander (2017) Wavefront sets and polarizations on supermanifolds. Journal of Mathematical Physics 58 (2), 023504. Fulltext not available.

Yatagawa, Yuri and Saito, Takeshi (2017) Wild ramification determines the characteristic cycle. Annales scientifiques de l'École normale supérieure 50 (4), pp. 1065-1079. Fulltext not available.


Shen, Xu (2016) $p$-adic families of automorphic forms over some unitary Shimura varieties. Mathematical Research Letters 23 (5), pp. 1469-1506. Fulltext not available.

Garcke, Harald, Lam, Kei Fong , Sitka, Emanuel and Styles, Vanessa (2016) A Cahn–Hilliard–Darcy model for tumour growth with chemotaxis and active transport. Mathematical Models and Methods in Applied Sciences 26 (06), pp. 1095-1148. Fulltext not available.

Madani, Farid (2016) A Detailed Proof of a Theorem of Aubin. The Journal of Geometric Analysis 26 (1), pp. 231-251. Fulltext not available.

Müller, Olaf (2016) A Note on Invariant Temporal Functions. Letters in Mathematical Physics 106 (7), pp. 959-971. Fulltext not available.

Jell, Philipp (2016) A Poincaré lemma for real-valued differential forms on Berkovich spaces. Mathematische Zeitschrift 282 (3-4), pp. 1149-1167. Fulltext not available.

Garcke, Harald, Kampmann, Johannes, Rätz, Andreas and Röger, Matthias (2016) A coupled surface-Cahn–Hilliard bulk-diffusion system modeling lipid raft formation in cell membranes. Mathematical Models and Methods in Applied Sciences 26 (06), pp. 1149-1189. Fulltext not available.

Finster, Felix and Reintjes, Moritz (2016) A non-perturbative construction of the Fermionic projector on globally hyperbolic manifolds II: space-times of infinite lifetime. Advances in Theoretical and Mathematical Physics 20 (5), pp. 1007-1048. Fulltext not available.

Kolb, Johannes (2016) A simplicial calculus for local intersection numbers at non-archimedian places on products of semi-stable curves. Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg 86 (1), pp. 97-132. Fulltext not available.

Garcke, Harald and Hecht, Claudia (2016) Applying a phase field approach for shape optimization of a stationary Navier-Stokes flow. ESAIM: Control, Optimisation and Calculus of Variations 22 (2), pp. 309-337. Fulltext not available.

Borodzik, Maciej , Friedl, Stefan and Powell, Mark (2016) Blanchfield forms and Gordian distance. Journal of the Mathematical Society of Japan 68 (3), pp. 1047-1080. Fulltext not available.

Gutiérrez, Manuel and Müller, Olaf (2016) Compact Lorentzian holonomy. Differential Geometry and its Applications 48, pp. 11-22. Fulltext not available.

Barrett, John W., Garcke, Harald and Nürnberg, Robert (2016) Computational Parametric Willmore Flow with Spontaneous Curvature and Area Difference Elasticity Effects. SIAM Journal on Numerical Analysis 54 (3), pp. 1732-1762. Fulltext not available.

Bambozzi, Federico and Ben-Bassat, Oren (2016) Dagger geometry as Banach algebraic geometry. Journal of Number Theory 162, pp. 391-462. Fulltext not available.

Nowaczyk, Nikolai (2016) Existence of Dirac eigenvalues of higher multiplicity. Mathematische Zeitschrift 284 (1-2), pp. 285-307. Fulltext not available.

Barrett, John W., Garcke, Harald and Nürnberg, Robert (2016) Finite element approximation for the dynamics of asymmetric fluidic biomembranes. Mathematics of Computation 86 (305), pp. 1037-1069. Fulltext not available.

Ertl, Veronika (2016) Full faithfulness for overconvergent F-de Rham–Witt connections. Comptes Rendus Mathematique 354 (7), pp. 653-658. Fulltext not available.

Scherer, Klaus, Fichtner, Horst , Fahr, Hans Jörg, Röken, Christian and Kleimann, Jens (2016) GENERALIZED MULTI-POLYTROPIC RANKINE–HUGONIOT RELATIONS AND THE ENTROPY CONDITION. The Astrophysical Journal 833 (1), p. 38. Fulltext not available.

Kreisbeck, Carolin and Krömer, Stefan (2016) Heterogeneous Thin Films: Combining Homogenization and Dimension Reduction with Directors. SIAM Journal on Mathematical Analysis 48 (2), pp. 785-820. Fulltext not available.

Conway, Anthony, Friedl, Stefan and Herrmann, Gerrit (2016) Linking forms revisited. Pure and Applied Mathematics Quarterly 12 (4), pp. 493-515. Fulltext not available.

M. Elliott, Charles and Fritz, Hans (2016) On approximations of the curve shortening flow and of the mean curvature flow based on the DeTurck trick. IMA Journal of Numerical Analysis, drw020. Fulltext not available.

Keller, Timo (2016) On the Tate–Shafarevich group of Abelian schemes over higher dimensional bases over finite fields. Manuscripta Mathematica 150 (1-2), pp. 211-245. Fulltext not available.

Kunz, E. (2016) On the type of certain numerical semigroups and a question of Wilf. Semigroup Forum 93 (1), pp. 205-210. Fulltext not available.

Farshbaf-Shaker, M. Hassan and Hecht, Claudia (2016) Optimal Control of Elastic Vector-Valued Allen--Cahn Variational Inequalities. SIAM Journal on Control and Optimization 54 (1), pp. 129-152. Fulltext not available.

Martin, Florent (2016) Overconvergent subanalytic subsets in the framework of Berkovich spaces. Journal of the European Mathematical Society 18 (10), pp. 2405-2457. Fulltext not available.

Shen, Xu (2016) Perfectoid Shimura Varieties of Abelian Type. International Mathematics Research Notices, rnw202. Fulltext not available.

Debry, Christophe and Perucca, Antonella (2016) Reductions of algebraic integers. Journal of Number Theory 167, pp. 259-283. Fulltext not available.

Blank, Matthias (2016) Relative bounded cohomology for groupoids. Geometriae Dedicata 184 (1), pp. 27-66. Fulltext not available.

Bauer, Martin, Michor, Peter W. and Müller, Olaf (2016) Riemannian geometry of the space of volume preserving immersions. Differential Geometry and its Applications 49, pp. 23-42. Fulltext not available.

Kröncke, Klaus (2016) Rigidity and Infinitesimal Deformability of Ricci Solitons. The Journal of Geometric Analysis 26 (3), pp. 1795-1807. Fulltext not available.

Benninghoff, Heike and Garcke, Harald (2016) Segmentation and Restoration of Images on Surfaces by Parametric Active Contours with Topology Changes. Journal of Mathematical Imaging and Vision 55 (1), pp. 105-124. Fulltext not available.

Blank, Luise, Garcke, Harald, Hecht, Claudia and Rupprecht, Christoph (2016) Sharp Interface Limit for a Phase Field Model in Structural Optimization. SIAM Journal on Control and Optimization 54 (3), pp. 1558-1584. Fulltext not available.

Mahanta, Snigdhayan (2016) Symmetric monoidal noncommutative spectra, strongly self-absorbing $C^*$-algebras, and bivariant homology. Journal of Noncommutative Geometry 10 (4), pp. 1269-1301. Fulltext not available.

Finster, Felix, Murro, Simone and Röken, Christian (2016) The fermionic projector in a time-dependent external potential: Mass oscillation property and Hadamard states. Journal of Mathematical Physics 57 (7), 072303. Fulltext not available.

Friedl, Stefan and Wilton, Henry (2016) The membership problem for 3–manifold groups is solvable. Algebraic & Geometric Topology 16 (4), pp. 1827-1850. Fulltext not available.

Wittmann, Johannes (2016) The spinorial energy functional: solutions of the gradient flow on Berger spheres. Annals of Global Analysis and Geometry 49 (4), pp. 329-348. Fulltext not available.

Pilca, Mihaela (2016) Toric Vaisman manifolds. Journal of Geometry and Physics 107, pp. 149-161. Fulltext not available.

Muro, Fernando and Raventós, Oriol (2016) Transfinite Adams representability. Advances in Mathematics 292, pp. 111-180. Fulltext not available.


Löh, Clara (2015) Finite Functorial Semi-Norms and Representability. International Mathematics Research Notices 2016 (12), pp. 3616-3638. Fulltext not available.

Lévy, Cyril, Neira-Jiménez, Carolina and Paycha, Sylvie (2015) The canonical trace and the noncommutative residue on the noncommutative torus. Transactions of the American Mathematical Society 368 (2), pp. 1051-1095. Fulltext not available.


Stölting, Pascal (2008) Die Entwicklung funktionalen Denkens in der Sekundarstufe I vergleichende Analysen und empirische Studien zum Mathematikunterricht in Deutschland und Frankreich. PhD, Universität Regensburg.


Dambrowski, Jonny (2007) Konstruktion verfeinerter Kamber-Tondeur Klassen in der glatten Deligne-Kohomologie. PhD, Universität Regensburg.

Rovinsky, Marat (2007) Admissible Semi-Linear Representations. Journal für die Reine und Angewandte Mathematik 604, pp. 159-186.


Ulsamer, Stefanie (2004) Non-trivial bounded harmonic functions on Cartan-Hadamard manifolds of unbounded curvature. PhD, Universität Regensburg.


Plank, Holger (2003) Stochastic representation of the gradient and Hessian of diffusion semigroups on Riemannian manifolds. PhD, Universität Regensburg.


Krammer, Bettina (2002) Algorithmische lineare Algebra für Polynommatrizen. Regensburger mathematische Schriften 32, Working Paper.

This list was generated on Fri Jun 18 19:31:43 2021 CEST.
  1. Homepage UR

University Library

Publication Server


Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons